Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Proof for a Quadratic Function without Using Calculus

Connie Xu
The College Mathematics Journal
Vol. 45, No. 2 (March 2014), pp. 143-144
DOI: 10.4169/college.math.j.45.2.143
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.2.143
Page Count: 2
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Summary We strengthen a result on tangent lines of parabolas, originally proved with Taylor series, without making use of calculus.

Page Thumbnails